You are not logged in.

Global robust stability criteria for T-S fuzzy systems with distributed delays and time delay in the leakage term

Lakshmanan, Shanmugam, Rakkiyappan, R and Balasubramaniam, P 2012, Global robust stability criteria for T-S fuzzy systems with distributed delays and time delay in the leakage term, Iranian journal of fuzzy systems, vol. 9, no. 2, pp. 127-146.

Attached Files
Name Description MIMEType Size Downloads

Title Global robust stability criteria for T-S fuzzy systems with distributed delays and time delay in the leakage term
Author(s) Lakshmanan, ShanmugamORCID iD for Lakshmanan, Shanmugam orcid.org/0000-0002-4622-3782
Rakkiyappan, R
Balasubramaniam, P
Journal name Iranian journal of fuzzy systems
Volume number 9
Issue number 2
Start page 127
End page 146
Total pages 20
Publisher University of Sistan and Baluchistan
Place of publication Zahedan, Iran
Publication date 2012-05
ISSN 1735-0654
Keyword(s) Delay-dependent stability
Linear matrix inequality
Lyapunov–Krasovskii functional
T-S fuzzy systems
Language eng
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, [University of Sistan and Baluchistan]
Persistent URL http://hdl.handle.net/10536/DRO/DU:30088541

Document type: Journal Article
Collection: Centre for Intelligent Systems Research
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 33 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 04 Nov 2016, 15:03:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.